MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH EXETER V40 STEM 50MM NO 1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH EXETER V40 STEM 50MM NO 1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 0580-1-501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This pi is for the jr implants.It was reported that the patient's right hip was revised due to proximal femoral fracture rep confirmed fracture was proximal to axsos 3 cortex screws and that no screws were damaged.All implants were removed.Stryker acetabular components and competitor femoral components were implanted.Rep confirmed that no further information will be released by the hospital or surgeon.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: exeter x3 rimfit id40 od60 e; cat# 73094060 ; lot# lnb239 d-m 2.0mm beaded cable set vit; cat# 6704-0-520 ; lot# 29167551 x 5 d-m 2.0mm beaded cable set vit; cat# 6704-0-520 ; lot# 20158151 d-m 2.0mm beaded cable set vit; cat# 6704-0-520 ;lot# 29169251 d-m 2.0mm beaded cable set vit; cat# 6704-0-520 ;lot# 29706551 d-m 2.0mm beaded cable set vit; cat# 6704-0-520 ;lot# 90570201 trochanteric grip plate with 2; cat# 6704-3-083 ;lot# g8448031 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding periprosthetic fracture involving an exeter stem was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to periprosthetic fracture.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
EXETER V40 STEM 50MM NO 1
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick, NJ NA
EI   NA
+353 2018315000
MDR Report Key24390636
Report Number0002249697-2026-00107
Device Sequence Number10567872
Product Code LPH
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0580-1-501
Device Lot NumberG8429802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale